... Reaction to taking Codeine ...? So back in december i was given too much Morphine contained by the...

So back in december i be given too much Morphine in the hospital, and it caused a respiratory arrest.
I have only just been prescribed codeine tablets again, to manage my pain. I own taken them before, and if taken with anti-sickness, i'm usually alright. However, this time i took a higher dose, and more than one (spaced through-out the day), and it seem to bring on many of the symptoms i had with the morphine basically prior to the respiratory arrest.
Last night i thought i was going to die, it was exactly equal feeling, both with labered breathing, dizziness, nausea, ringing in the ears, blurred phantasm, feeling "not there", extreme fatigue and weakness, i could not stand, and eventually could not sit up, i fell unconcious briefly and i was extremley drawn with blue lips.
By now (around 12 hours since i took the codeine) i am passion better, just very weak, still tight chested and slight dificulty breathing, for a time dizzy and very weak/tired - but obviously a vast augmentation from last night).

Was this reaction due to the fact codeine turns into morphine inside, or is it a moment ago a coincidence? What was it that happend? It scared me, as all the symptoms be the same as before, except it obviously didn't organize to a respiratory arrest this time, but it felt close, i have never felt so sick. I didn't think it was a normal allergic counterattack because i have taken it so many times before, or can your body conveyance what it is/isn't allergic to?
Answers:    Your having a really bad side affect to both of these pills! I basically went through this and the pain meds almost killed me! If you enjoy side affects to one pain pill,than usually all pain pills will tender you bad side affects! The Drs.tried me on all different kinds of anguish pills and those all did this to me.The weird thing is that I have taken pain meds for yrs.without problems and then developed serious,go threatening side affects,just out of the blue.The kinds of side affects you're talking something like are life threatening! Call the Dr.and let him know about this.This can be intensely dangerous,even fatal! note- Morphine has opiates surrounded by it not codeine.Both- opiates and codeine can cause serious life threatening side affects for some.
This is a more complicated issue than what we are qualified to answer. You need to talk to your physician and do it before you embezzle more pain medication.


More Questions: